CONSTRUCTION OF SKEW CYCLIC CODES OVER F-q + vF(q)


GÜRSOY F., Siap I., Yildiz B.

ADVANCES IN MATHEMATICS OF COMMUNICATIONS, vol.8, no.3, pp.313-322, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.3934/amc.2014.8.313
  • Title of Journal : ADVANCES IN MATHEMATICS OF COMMUNICATIONS
  • Page Numbers: pp.313-322

Abstract

In this paper skew cyclic codes over the the family of rings Fq + vFq with v(2) = v are studied for the first time in its generality. Structural properties of skew cyclic codes over Fq + vFq are investigated through a decomposition theorem. It is shown that skew cyclic codes over this ring are principally generated. The idempotent generators of skew-cyclic codes over Fq and Fq + vFq have been considered for the first time in literature. Moreover, a BCH type bound is presented for the parameters of these codes.